Alert archive / Pennsylvania / Flash Flood Warnings in 2023

Flash Flood Warning 1, NWS State College, PA

June 26, 2023Northumberland County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 26, 2023, 2:21 PM EDT for Northumberland County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2023, 2:21 PM EDT (18:21 UTC)
Expired
Jun 26, 2023, 3:07 PM EDT
In force
46 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Northumberland County, PA

The radar

The State College radar (KCCX), 129 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

332 
WGUS51 KCTP 261821
FFWCTP
PAC097-262030-
/O.NEW.KCTP.FF.W.0001.230626T1821Z-230626T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
221 PM EDT Mon Jun 26 2023

The National Weather Service in State College has issued a

* Flash Flood Warning for...
  East Central Northumberland County in central Pennsylvania...

* Until 430 PM EDT.

* At 221 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Shamokin, Mount Carmel, Kulpmont, Marshallton and Marion Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4085 7654 4085 7651 4083 7650 4082 7650
      4083 7641 4080 7639 4078 7638 4075 7644
      4075 7648 4076 7656

FLASH FLOOD...RADAR INDICATED

$$

CR
1 follow-up statement
012 
WGUS71 KCTP 261907
FFSCTP

Flash Flood Statement
National Weather Service State College PA
307 PM EDT Mon Jun 26 2023

PAC097-261917-
/O.CAN.KCTP.FF.W.0001.000000T0000Z-230626T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northumberland PA-
307 PM EDT Mon Jun 26 2023

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL NORTHUMBERLAND 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

A Flood Watch remains in effect until 1100 PM EDT Monday for a 
portion of central Pennsylvania.

LAT...LON 4085 7654 4085 7651 4083 7650 4082 7650
      4083 7641 4080 7639 4078 7638 4075 7644
      4075 7648 4076 7656

$$

CR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:38 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 26, 12:38 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service State College PA
1238 PM EDT Mon Jun 26 2023

.SYNOPSIS...
An active northern branch of the jet stream will bring a few
bouts of showers and afternoon thunderstorms to the region today
and again Tuesday.

Some of the thunderstorms today could contain localized damaging
wind gusts and heavy to potentially excessive rainfall, mainly
over portions of eastern Pennsylvania this afternoon and
evening.

Additional rounds of showers and t-storms are expected Tuesday
followed by mainly cloudy and cooler conditions for Wednesday.

Drier conditions with a rebound in temperatures back to near
normal will arrive later this week to close out the month of
June.

&&

.NEAR TERM /THROUGH TONIGHT/...
Latest regional radar loop and hires model guidance indicates a
few areas of showers/isolated TSRA mainly over northern part of
our CWA late this morning as convective parameters begin to
ramp up after earlier strong storms (that were tapping some of
the stronger storm relative inflow from a waning decoupled
boundary layer) weakened.

Latest RAP LLVL theta-e gradient is strongest just west of a
KELM to KIPT, KSEG and KTHV line where a weak lee-side
trough will strengthen and help fire an extensive/bkn line of
strong to severe convection between 18-19Z.

16Z surface dewpoints range from around 70F across the Susq
Valley and locations to the east, to the upper 50s and low 60s
across the Alleghenies of Western PA.

The line will march east into a better low-level environment
for rotating updrafts and transient supercell structure over and
to the east of the Susq Valley late this afternoon/evening.

This is where the bulk of anticipated severe weather should be
today, in conjunction with the strongest meso-b scale llvl
theta-e convergence and upper level divergence in the presence
of the left exit region of a 50 kt southerly jetlet at 300 mb.

There is also concern for several rounds of potentially training
convection and localized excessive rain over, and to the east
of the Susq Valley where a Flood Watch is in effect within WPC's
Slight Risk area for Excessive Rain.

Previous Disc...

Breaking clouds and heating of a moist/unstable air mass will
then set the stage for possible severe weather this afternoon
and evening. A relatively deep upper trough will remain over
much of the eastern CONUS, as an embedded deep-layer cyclone
approaches the upper Great Lakes region. Convection-allowing
models indicate showers and thunderstorms will fire around
midday over the western part of the forecast area, along the low
level jet and axis of higher pwats. The severe weather threat
looks low over the western counties, with fairly weak shear
profiles in the model soundings. However, increasing mid level
flow and shear is progged to develop over east-central into
southeast PA late in the day ahead of a shortwave rounding the
base of the upstream trough. Progged cape values approaching
2000 J/kg, combined with the strengthening shear supports the
chance of late day strong to severe t-storms. Dcape values over
1000 J/kg and steep theta-e lapse rates favor damaging winds as
the primary/most likely hazard.

High pwats and instability should support localized torrential
downpours over the far eastern counties this afternoon through
the evening hours. While developing cold pools are likely to
support progressive storms, the environment is expected to
generate intense rainfall rates, which may produce isolated to
scattered flash flooding. While much of the area is still
experiencing lower-end D0-D2 drought conditions, rainfall over
the past 7-14 days has been above normal in several areas which
has reduced 1hr FFG values. The 26/00Z HREF guidance continues
to show a QPF max over eastern PA with neighborhood probs and
PMM values suggesting localized 3+ inch amounts may be probable.
We issued a flood watch for the excessive rain/FF concerns along
the border with WFOs BGM and PHI. The dayshift can expand the
watch farther to the west if needed.

The severe wx threat over the southeast counties should end by
00Z Tuesday. However, falling heights ahead of the upper low
should result in lingering, scattered convection. It will be
another seasonably mild night with lows generally in the 60s.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
The upper low is forecast to transition to an open wave and
slow as it moves across the lower Great Lakes on Day 2. Deep
southerly flow ahead of the trough will continue to support
ample moisture, with PWs remaining around 1.5 inches over the
eastern half of the area. Destabilization and mid-level energy
lifting along the leading edge of the trough are likely to
support the redevelopment of diurnal showers and storms which
may also produce some additional isolated heavy rain/flooding
concerns. Convection will fade into Tuesday night with the loss
of heating.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Updated the grids, given the potential for more storms later
today.

Anyway, the upper leel low over the central Great Lakes
moves out after the first part of Wednesday, bringing in
some dry weather for a brief time.

Temperatures will run close to normal a shade below.

Next system moves eastward for more showers and storms by next
weekend. Pattern will support wet weather at times, as long as
an upper leve ridge remains over western Canada.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Expect multiple areas of showers and thunderstorms to develop
today. Scattered showers and thunderstorms will develop mid to
late morning, then become more organized and widespread in the
afternoon and early evening, especially over the Susq Valley and
points east.

There is the potential for strong to severe wind gusts and some
hail as well, mainly for the eastern half of the CWA (IPT, MDT,
LNS). Although difficult to time out at this point, vsby and
cig restrictions associated with TSRA will likely have to be
included in future TAF issuances.

Outlook...

Mon-Tue...Numerous shra/tsra, some may produce severe wind
gusts on Monday. Brief restrictions expected.

Wed-Fri...Isolated shra/tsra. Brief restrictions possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 11 PM EDT this evening for PAZ042-053-058-
059-066.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Fitzgerald/Steinbugl
LONG TERM...Martin
AVIATION...Lambert/Colbert/Travis
Hazardous weather outlook, Jun 26, 2:07 PM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
207 PM EDT Mon Jun 26 2023

PAZ017-024-033-271815-
Clearfield-Cambria-Somerset-
207 PM EDT Mon Jun 26 2023

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to severe thunderstorms with gusty winds are
possible this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ042-053-058-059-066-271815-
Sullivan-Columbia-Schuylkill-Lebanon-Lancaster-
207 PM EDT Mon Jun 26 2023

...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010>012-018-019-025>028-034>037-041-045-046-049>052-056-
057-063>065-271815-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Northern Centre-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Franklin-Tioga-Northern Lycoming-Southern Clinton-Southern Lycoming-
Union-Snyder-Montour-Northumberland-Perry-Dauphin-Cumberland-Adams-
York-
207 PM EDT Mon Jun 26 2023

...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 26, 1:23 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service State College PA
123 PM EDT Mon Jun 26 2023

PAZ052-053-261800-
Columbia PA-Northumberland PA-
123 PM EDT Mon Jun 26 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL NORTHUMBERLAND AND
COLUMBIA COUNTIES THROUGH 200 PM EDT...

At 123 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kulpmont, moving northeast at 30 mph.

HAZARD...Winds up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation
         possible.

Locations impacted include...
Bloomsburg, Berwick, Shamokin, Mount Carmel, Kulpmont, Elysburg,
Fairview-Ferndale, Catawissa, Marshallton, Mifflinville, Lightstreet,
Almedia, Fernville, Buckhorn, Aristes, Numidia, Wilburton Number One,
Rupert, Locustdale and Slabtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Pennsylvania.

&&

LAT...LON 4078 7637 4076 7644 4078 7661 4089 7656
      4088 7654 4088 7652 4089 7653 4096 7652
      4097 7653 4124 7641 4121 7632 4113 7627
      4114 7623 4103 7623 4097 7621
TIME...MOT...LOC 1723Z 203DEG 25KT 4082 7647

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Martin
Local storm report, Jun 26, 1:30 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
130 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     Hail             2 N Sand Hill           40.39N 76.42W
06/26/2023  M1.00 inch       Lebanon            PA   Trained Spotter

            Time estimated by radar.

&&

NPB
Local storm report, Jun 26, 1:31 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
131 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Hail             1 ESE Fredericksburg    40.45N 76.42W
06/26/2023  M0.88 inch       Lebanon            PA   Amateur Radio

            Time estimated by radar.

&&

NPB
Special weather statement, Jun 26, 1:34 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service State College PA
134 PM EDT Mon Jun 26 2023

PAZ010-017-261800-
Clearfield PA-Elk PA-
134 PM EDT Mon Jun 26 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ELK AND
NORTHWESTERN CLEARFIELD COUNTIES THROUGH 200 PM EDT...

At 133 PM EDT, Doppler radar was tracking a strong thunderstorm near
DuBois, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation
         possible.

Locations impacted include...
St. Marys, DuBois, Penfield, Force, Benezette, Parker Dam State Park,
Medix Run, Kersey, Weedville, Treasure Lake and Penn State Dubois.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Pennsylvania.

&&

LAT...LON 4132 7827 4109 7870 4116 7879 4120 7877
      4120 7871 4123 7871 4123 7873 4146 7850
TIME...MOT...LOC 1733Z 216DEG 23KT 4118 7865

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Martin
Local storm report, Jun 26, 1:36 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
136 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     Hail             2 E Fredericksburg      40.45N 76.38W
06/26/2023  E0.75 inch       Lebanon            PA   Public

            Report from mPING: Dime (0.75 in.).

&&

NPB
Special weather statement, Jun 26, 2:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service State College PA
214 PM EDT Mon Jun 26 2023

PAZ042-046-261845-
Southern Lycoming PA-Sullivan PA-
214 PM EDT Mon Jun 26 2023

...A STRONG THUNDERSTORM WILL IMPACT EASTERN LYCOMING AND EASTERN
SULLIVAN COUNTIES THROUGH 245 PM EDT...

At 214 PM EDT, Doppler radar was tracking a strong thunderstorm 18
miles east of Montoursville, moving northeast at 25 mph.

HAZARD...Winds up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation
         possible.

Locations impacted include...
Muncy Valley, Ricketts Glen State Park, Dushore and Laporte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and north central Pennsylvania.

&&

LAT...LON 4136 7629 4122 7660 4129 7665 4131 7663
      4131 7660 4132 7662 4156 7638 4154 7623
      4154 7622 4152 7622
TIME...MOT...LOC 1814Z 226DEG 22KT 4127 7657

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Martin

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:39 PM EDTSpecial Weather StatementCTPCambria51 min
Jun 25, 9:30 PM EDTSpecial Weather StatementCTPCambria30 min
Jun 25, 10:48 PM EDTSpecial Weather StatementCTPBlair27 min
Jun 26, 3:49 AM EDTFlood WatchCTPColumbia, Lancaster, Lebanon, Schuylkill, Sullivan19 hr
Jun 26, 8:02 AM EDTSpecial Weather StatementCTPLycoming43 min
Jun 26, 8:16 AM EDTSpecial Weather StatementCTPWarren59 min
Jun 26, 8:37 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan38 min
Jun 26, 9:14 AM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan46 min
Jun 26, 9:15 AM EDTSpecial Weather StatementCTPWarren60 min
Jun 26, 9:58 AM EDTSpecial Weather StatementCTPSullivan62 min
Jun 26, 12:16 PM EDTSpecial Weather StatementCTPWarren29 min
Jun 26, 12:30 PM EDTSpecial Weather StatementCTPDauphin45 min
Jun 26, 12:45 PM EDTSpecial Weather StatementCTPTioga30 min
Jun 26, 12:45 PM EDTSpecial Weather StatementCTPLebanon45 min
Jun 26, 12:52 PM EDTSpecial Weather StatementCTPNorthumberland23 min
Jun 26, 1:00 PM EDTSpecial Weather StatementCTPWarren30 min
Jun 26, 1:04 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill41 min
Jun 26, 1:06 PM EDTSpecial Weather StatementCTPSullivan24 min
Jun 26, 1:23 PM EDTSpecial Weather StatementCTPColumbia37 min
Jun 26, 1:30 PM EDTAreal Flood AdvisoryCTPLebanon2 hr
Jun 26, 1:34 PM EDTSpecial Weather StatementCTPElk26 min
Jun 26, 1:41 PM EDTAreal Flood AdvisoryCTPCumberland88 min
Jun 26, 1:41 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill49 min
Jun 26, 1:47 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill43 min
Jun 26, 2:07 PM EDTAreal Flood AdvisoryCTPColumbia, Northumberland, Schuylkill61 min
Jun 26, 2:14 PM EDTSpecial Weather StatementCTPSullivan31 min
Jun 26, 2:29 PM EDTSpecial Weather StatementCTPSchuylkill31 min
Jun 26, 2:31 PM EDTSpecial Weather StatementCTPBedford29 min
Jun 26, 2:36 PM EDTSpecial Weather StatementCTPLycoming24 min
Jun 26, 2:36 PM EDTSevere Thunderstorm WarningCTPBedford39 min
Jun 26, 3:10 PM EDTSpecial Weather StatementCTPBlair35 min
Jun 26, 3:13 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton47 min
Jun 26, 3:51 PM EDTSpecial Weather StatementCTPFulton24 min
Jun 26, 4:08 PM EDTSevere Thunderstorm WarningCTPDauphin52 min
Jun 26, 4:14 PM EDTSpecial Weather StatementCTPLebanon31 min
Jun 26, 4:44 PM EDTSpecial Weather StatementCTPLebanon31 min
Jun 26, 4:53 PM EDTSevere Thunderstorm WarningCTPYork42 min
Jun 26, 4:54 PM EDTSevere Thunderstorm WarningCTPLebanon51 min
Jun 26, 5:01 PM EDTSpecial Weather StatementCTPClearfield29 min
Jun 26, 5:14 PM EDTSpecial Weather StatementCTPClinton31 min
Jun 26, 5:34 PM EDTAreal Flood AdvisoryCTPLebanon86 min
Jun 26, 5:52 PM EDTSpecial Weather StatementCTPBlair, Clearfield38 min
Jun 26, 5:54 PM EDTSpecial Weather StatementCTPLycoming36 min
Jun 26, 6:04 PM EDTSpecial Weather StatementCTPFulton26 min
Jun 26, 6:17 PM EDTSevere Thunderstorm WarningCTPLycoming43 min
Jun 26, 6:22 PM EDTSevere Thunderstorm WarningCTPFranklin53 min
Jun 26, 6:25 PM EDTSpecial Weather StatementCTPSnyder, Union35 min
Jun 26, 6:34 PM EDTSevere Thunderstorm WarningCTPJuniata, Snyder, Union41 min
Jun 26, 6:47 PM EDTSpecial Weather StatementCTPAdams13 min
Jun 26, 6:58 PM EDTSpecial Weather StatementCTPAdams17 min
Jun 26, 7:04 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin43 min
Jun 26, 7:08 PM EDTSevere Thunderstorm WarningCTPYork52 min
Jun 26, 7:10 PM EDTSpecial Weather StatementCTPUnion35 min
Jun 26, 7:26 PM EDTSevere Thunderstorm WarningCTPAdams34 min
Jun 26, 7:55 PM EDTSpecial Weather StatementCTPJuniata35 min

Nearby

Flash Flood Warnings in Pennsylvania, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.